# SDR SCNA99514

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND AROUND NUT PLATE HOLES AT BS 360 FROM LBL 6 TO RBL 14.  REMOVED DAMAGED UPPER CHORD AND FABRICATED PARTS AND INSTALLED IAW SRM 53108 FIG 3.  TREATED AND PRIMED IAW SRM 51102.
